# SDR C2XA10IA168

- Difficulty date: June 6, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 11,998 hours, 6,379 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301893
- Condition: Overtemp
- Location: Nr 1
- Part time: 14,255 hours, 9,819 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2809, THE CREW REPORTED A BATTERY ONE OVERTEMP DURING CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE MAIN BATTERY NOTING THAT IT WAS COOL TO THE TOUCH, OPERATIONALLY TESTED WITHOUT DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
